Giving Vitamin Eating In Children Difficult. Should and dangerous to?
Various methods and efforts have been made by parents, doctors or other clinicians in overcoming difficulties eating in children. The most frequent actions are giving vitamins, appetite stimulants often performed traditional drug delivery. Vitamins and medicines given to children is usually a difficult eating enzymes, probiotics, multi-vitamins and anti-allergy
The parents and even some doctors are still in the habit of that to overcome this difficulty is to provide meals to children appetite enhancer vitamins without regard to cause difficulty eating itself. The way it actually does not solve the problem, because if the cause is not handled properly, vitamins are depleted when the children return will continue to have trouble eating. Even many cases be obtained by changing the child ate some vitamin capabilities not improved.
Giving vitamin is useful and indeed necessary if intake of several vitamins and minerals is inadequate, especially in children weighing less. This may be quite useful so as to prevent the child has a deficiency of certain vitamins and minerals can cause certain symptoms. Giving vitamin in healthy children with a good weight and food intake were either not too important, because the need for vitamins and minerals are fulfilled from the milk and food.
DANGER USE OF VITAMIN
Parents also need to understand the dangers of excess vitamin or mineral that is often called megavitamin and megamineral. The condition can interfere with the function of our organs, especially the digestive, liver and kidney. Even reported a few cases of death due to megavitamin and megamineral, especially in children. This happens because the excess vitamins and minerals, such as vitamin A, vitamin E or magnesium, etc.
The provision of certain vitamins such as vitamin C and vitamin B high doses in certain individuals such as patients with gastritis (stomach ache / mag), or people with allergies can cause side effects that new or aggravate pre-existing illness. Been reported cases occur in people allergic to certain vitamin B.
Should parents give appropriate doses of vitamins listed, do not combine as well as some vitamins. Better to consult a doctor in the consumption of these vitamins, especially in children or infants. More ideal if the vitamin is derived directly from the vegetable or fruit food.
Another penelitia mention giving vitamin to children aged under 1 year of age can increase allergy and asthma resioko
DRUG USE appetite stimulant
Giving drugs stimulating appetite in children is not uncommon given by a doctor or other clinician administered to children with feeding difficulties. There are several kinds of drugs appetite enhancer that may create new problems, because it can even interfere with the body and health. Some medications can interfere with appetite enhancer kidney, liver, or bone growth can lower the immune system.
Other researchers have found the provision of medicines given jenisa appetite in children that also can change a child's behavior becomes hyperactive, aggressive, very sensitive and easy emotion.
So taking these drugs for a long time should have to consult a doctor.
MAJOR MISTAKE WHEN THE PARENTS children to the doctor consulted HAVE HARD TIME EATING IS ALWAYS SAYING: "DOC, I'M MY CHILDREN VITAMIN Let appetite GOOD" WHEN SHOULD SAY TO THE DOCTOR "DOC, HARD WHY MY CHILD EATING? BEST HANDLING AND HOW? "
Flitting VITAMIN VITAMIN OR LONG TERM USE THE EVIDENCE FAILURE CAUSES HARD LOOK AT CHILDREN EATING. VITAMIN STOPPED BECAUSE SO DIFFICULT KIDS EAT THEN AGAIN, SOMETIMES EVEN BEEN ANY VITAMIN VITAMIN or alternately JUST KEEP EATING HARD.
BEST HANDLING IS CAUSED AND WANTED TO HANDLE IMMEDIATELY WITH WISDOM. IF THERE gastrointestinal disorders AEBAGAI common cause HAVE WANTED FOOD AND IDENTIFIED THAT ANNOYING CAUSE digestive tract.